# SDR CALA2025101410079

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 130,139 hours, 20,177 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Part number: 311T3065160
- Condition: Missing
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE STRUT ACCESS DOOR 436AR MISSING ON #1 ENGINE UPON ARRIVAL TO VCE.
